# SDR UALA2010102503937

- Difficulty date: October 25, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,492 hours, 11,149 cycles
- Engine: Pwa PW4077
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: S351W200100
- Part serial: 54
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU CONT STATUS MESSAGE. REPLACED APU CONTROLLER, TESTS OKAY. MESSAGE CLEARED.
